I wanted to get your opinion on my cycle buddyâ??s next cycle. Heâ??s going to be taking three separate compounds and two ancillary compounds which I personally feel is a bit too much. Just seems like too much is going on and Iâ??d like some other opinions. First off, here are his stats:
33 yrs. old
6 ft. tall
6-7% BF using 9 point parrillo caliper method
This will be his fourth cycle. The only new compound he is trying is the nandrolone decanoate. He has used dbol and testosterone before however, ester on the test this time will be new to him(Heâ??s only used enanthate and propionate before). With that being said, here is his cycle breakdown.
Week 1-4 DBol 30mg ED
Week 1-9 Nandrolone Decanoate 200mg 3 times a week
Week 1-9 Testosterone Decanoate 250mg 3 times a week
Week 10-12 DBol 30mg ED
Week 1-11 HCG 250iu 2 times a week
Week 1-12 Aromasin 12.5mg ED
Week 13-16 Toremifene taper down from 120mg ED to 40mg
Week 13-16 Aromasin 12.5mg EOD
The thing Iâ??m concerned about is the fact that he is taking orals twice during this cycle with only five weeks of recovery time in the middle. Essentially heâ??s taking 7 weeks of DBol in a 12 week period of time. Once to kick start the cycle and then again at the end of the cycle while the nandrolone and test are exiting his system. Is this safe to do?
My thinking is that there are too many compounds in this scenario. Too much going on so itâ??s hard to isolate the problem if one occurs. Then again I am far more cautious than my buddy and far less experienced.
His thinking is that nandrolone is the only compound that is new to him. So if a new side effect shows up, he can assume it belongs to the nandrolone. He also feels that running the DBol twice during the cycle is fine because his liver should be able to recover during weeks 5-10.
In all honesty I know heâ??s done his research, he researched the hell out of all these compounds months ago. We just seem to have a difference of opinion on things and Iâ??d like to see what some of the veterans have to say about this. Thanks guys!